# SDR SIMA20140120003

- Difficulty date: January 20, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 29,034 hours, 26,251 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 99085308
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT INITIAL POWER UP CAPTAIN'S MFD DID NOT COME ON ASSOCIATED WITH A STRONG ODOR.  MFD 1 CB FOUND POPPED.  R & R NR 1 MFD IAW AMM 31-41-02, OPERATIONS CHECKED GOOD.
